# SDR SWIA200819434

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 4,499 hours, 2,431 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3809 - AFT LAV O2 MASKS DROPPED INFLIGHT.  INSPECTED MASKS AND O2 SYSTEM. RESTOWED O2 MASKS.  CHECKS GOOD.
